The world of today is populated with different kind of diseases that invade human body caused by different microorganisms like bacteria, fungi and virus etc. but the most deadly of all are viral diseases which can eat a patient silently. AIDS is one of them, a viral disease that stands for Acquired Immunodeficiency Syndrome that is an advanced stage of HIV by attacking CD4 cells use by immune system that guards against different diseases.
What indicates HIV/AIDS in my body?
Most of the people are infected from a disease but they are unable to reveal them, HIV acute symptoms may take shape within 3 or 4 weeks of exposure to HIV and it will show itself with the appearance of
A sore throat
Because of the un-seriousness, most of the people don’t notice these symptoms by thinking that they are suffering from cold or flu but these are initial symptoms of infection. Most of the people go with HIV infection in their body with many years without revealing any symptoms but the only thing that makes actually sure is a medical test of HIV.
Treatment for HIV & AIDS
To protect your health it is a foremost thing to go ahead for treatment of your diseases and in case of HIV it makes it more important to have medical care because it assists your body to fight against HIV, Indolence in treatment of HIV can lead to AIDS which can become a cause a deadly obstacle for you. HIV treatment includes medicines that can slow the progression of the virus inside the body. The virus that causes HIV is called Retrovirus and drugs that treat it are Antiretroviral (ART) along with the combination of other ARV’s and this combination therapy is known as antiretroviral therapy. Many of the ART’s have been used since mid-1990 which has dropped the death ratio over the past two decades.
Most of the drugs cause side effect during treatment, antiretroviral therapy falls in that category too but not everyone feels it. Presently drugs use for HIV treatment don’t cause severe issues while taking but a few side effect that has been reported are
Difficulty in sleeping
And vomiting etc
In case of feeling issues like these, a medical pharmacist or physicians should be consulted or stop taking medication.